# SDR HEEA954374

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A1746
- Condition: Trips Breaker
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPS CIRCUIT BREAKER.  RECEIVED INSTALLED ON N5748M, S/N 28102 ON 12-26-94.
